TITLE

A self-consistent three-wave coupling model with complex linear frequencies

AUTHOR(S)
Kim, J.-H.; Terry, P. W.
PUB. DATE
September 2011
SOURCE
Physics of Plasmas;Sep2011, Vol. 18 Issue 9, p092308
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A three-wave coupling model with complex linear frequencies is investigated for the nonlinear interaction in a triad that has linearly unstable and stable modes. Time scales associated with linear and nonlinear physics are identified and compared with features of the frequency spectrum. From appropriate time scales, the frequency spectra are well characterized even in the transition to the steady state. The nonlinear time scales that best match spectral features are the nonlinear frequency of the fixed point and a frequency that depends on the amplitude displacement from the fixed point through the large-amplitude Jacobian elliptic solution. Two limited efforts to model the effect of other triads suggest robustness in the single triad results.
ACCESSION #
66184724

 

Related Articles

  • EQUIVALENCE OF LCP AND PLS. Eaves, B. C.; Lemke, C. E. // Mathematics of Operations Research;Nov81, Vol. 6 Issue 4, p475 

    Presents prototype models of complementary pivot and fixed point theory. Information on the conversion of a linear complementary problem to a piecewise linear system; Theorems and proofs; Details on the piecewise linear maps and conjugates.

  • Strict diagonal dominance in asymptotic stability of general equilibrium. Hsu, Sheng-Yi; Shih, Mau-Hsiang // Fixed Point Theory & Applications;Dec2013, Vol. 2013 Issue 1, p1 

    Stability of general equilibrium is usually depicted by a dynamic process of price adjustment which makes the flow of prices eventually come to rest at certain prices, so that the supply and demand of every commodity tend to equal each other. Here we construct a dynamical system of a competitive...

  • The Existence of Symmetric Positive Solutions for a Nonlinear Multi-Point Boundary Value Problem on Time Scales. Tokmak, Fatma; Karaca, Ilkay Yaslan; Senlik, Tugba; Sinanoglu, Aycan // Journal of Computational Analysis & Applications;Oct2015, Vol. 19 Issue 4, p670 

    In this paper, we study the existence of symmetric positive solutions for the nonlinear multi-point boundary value problem on time scales. By applying fixed-point index theorem, the existence of at least two or many symmetric positive solutions is obtained. An example is given to illustrate our...

  • Multiple Unbounded Positive Solutions for Three-Point BVPs with Sign-Changing Nonlinearities on the Positive Half-Line. Djebali, Sma�l; Mebarki, Karima // Acta Applicandae Mathematica;Feb2010, Vol. 109 Issue 2, p361 

    This work is concerned with the existence of unbounded positive solutions for a second-order nonlinear three-point boundary value problem on the positive half-line. The interesting points of the results are that the nonlinearity depends on the solution and its derivative and may change sign....

  • Fixed Points in Discrete Models for Regulatory Genetic Networks. Bollman, Dorothy; Colón-Reyes, Omar; Orozco, Edusmildo // EURASIP Journal on Bioinformatics & Systems Biology;2007 Special Issue, p1 

    It is desirable to have efficient mathematical methods to extract information about regulatory iterations between genes from repeated measurements of gene transcript concentrations. One piece of information is of interest when the dynamics reaches a steady state. In this paper we develop tools...

  • Algorithms for solving nonlinear dynamic decision models. Becker, Robin; Rustem, Berc // Annals of Operations Research;1993, Vol. 44 Issue 1-4, p117 

    In this paper we discuss two Newton-type algorithms for solving economic models. The models are preprocessed by reordering the equations in order to minimize the dimension of the simultaneous block. The solution algorithms are then applied to this block. The algorithms evaluate numerically, as...

  • On Linear and Nonlinear Fourth-Order Eigenvalue Problems with Nonlocal Boundary Condition. Dongming Yan // Journal of Function Spaces & Applications;2013, p1 

    We determine the principal eigenvalue of the linear problem u(4)(t) + βu''(t) = μ[u(t) - u''(t)],t ∊ (0, 1), u(0) = u(1) = ∫¹0 p(s)u(s)ds, u''(0) = u''(1) = ∫¹0q(s)u''(s)ds, where 0 < β < π² and p, q ∊ L[0, 1]. Moreover, we investigate the existence of...

  • ON THE NUMBER OF SINGULARITIES IN GENERIC DEFORMATIONS OF MAP GERMS. FUKUI, T.; NUÑO BALLESTEROS, J. J.; SAIA, M. J. // Journal of the London Mathematical Society;08/01/1998, Vol. 58 Issue 1, p141 

    Let f∶-n, 0’-p, 0 be a 5-finite map germ, and let i=(i1, &, ik) be a Boardman symbol such that -i has codimension n in the corresponding jet space Jk(n, p). When its iterated successors have codimension larger than n, the paper gives a list of situations in which the number of -i...

  • Sequences of Closed Operators and Correctness. Ramadan, Sabra; Al-Hossain, Abdulla // American Journal of Applied Sciences;2010, Vol. 7 Issue 3, p386 

    In applications and in mathematical physics equations it is very important for mathematical models corresponding to the given problem to be correct given. In this research we will study the relationship between the sequence of closed operators An→A and the correctness of the equation Ax =...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics